Electron. J. Diff. Eqns., Vol. 2006(2006), No. 54, pp. 1-8.

Growth of solutions of complex differential equations with coefficients of finite iterated order

Jin Tu, Zongxuan Chen, Xiumin Zheng

In this paper, we investigate the growth of solutions to the differential equation
where the coefficients are of finite iterated order.

Submitted January 17, 2006. Published April 28, 2006.
Math Subject Classifications: 30D35, 34M10.
Key Words: Differential equations; growth of solutions; iterated order.

Show me the PDF file (222K), TEX file, and other files for this article.

Jin Tu
School of Mathematical Sciences, Beijing Normal University
Beijing, 100875, China
email: tujin2008@sina.com
Zongxuan Chen
Department of Mathematics, South China Normal University
Guangzhou, 510631, China
email: chzx@sina.com
  Xiumin Zheng
Institute of Mathematics and Information, Jiangxi Normal University
Nanchang, 330027, China
email: xiaogui88@sohu.com

Return to the EJDE web page